A categorification of Morelli’s theorem

By Bohan Fang, Chiu-Chu Melissa Liu, David Treumann, Eric Zaslow. 2010

85 citations recorded by the source corpus.

We prove a theorem relating torus-equivariant coherent sheaves on toric varieties to polyhedrally-constructible sheaves on a vector space. At the level of K-theory, the theorem recovers Morelli’s description of the K-theory of a smooth projective toric variety (Morelli in Adv. Math. 100(2):154–182, 1993). Specifically, let X be a proper toric variety of dimension n and let $M_{\mathbb{R}} = \mathrm{Lie}(T_{\mathbb{R}}^{\vee})\cong\mathbb {R}^{n}$ be the Lie algebra of the compact dual (real) torus $T_{\mathbb{R}}^{\vee}\cong U(1)^{n}$. Then there is a corresponding conical Lagrangian Λ⊂T∗Mℝ and an equivalence of triangulated dg categories $\mathcal{P}\mathrm{erf}_{T}(X) \cong\mathit{Sh}_{cc}(M_{\mathbb{R}};\Lambda)$, where $\mathcal{P}\mathrm{erf}_{T}(X)$ is the triangulated dg category of perfect complexes of torus-equivariant coherent sheaves on X and Shcc(Mℝ;Λ) is the triangulated dg category of complex of sheaves on Mℝ with compactly supported, constructible cohomology whose singular support lies in Λ. This equivalence is monoidal—it intertwines the tensor product of coherent sheaves on X with the convolution product of constructible sheaves on Mℝ.

Subfields: Discrete Mathematics and Combinatorics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/0726bd2c05f37ab1c7b63c1a38e3c4ee0b399ed3

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Discrete Mathematics and Combinatorics

  1. Zachary Sylvan
  2. David Treumann
  3. Eric Zaslow
  4. Chiu-Chu Melissa Liu
  5. Bohan Fang

In Geometry and Topology

  1. Zachary Sylvan
  2. David Treumann
  3. Bohan Fang
  4. Chiu-Chu Melissa Liu
  5. Eric Zaslow
  6. Marcos Mariño
  7. K. Costello
  8. T. Kuwagaki

Citations in the corpus